# SDR QXEA9900510

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left&Right
- Stage of operation: DE
- Nature of condition: R, X
- Precautionary procedure: O

## Discrepancy

SEA- ON DESCENT INTO SEA, THE AIRCRAFT EXPERIENCED MODERATE TO SEVERE TURBULENCE WHILE IN INSTRUMENT METROLOGICAL CONDITIONS (IMC).  DURING THIS PERIOD, BOTH ENGINES APPARENTLY FLAMED-OUT, AND THEN BOTH IMMEDIATELY RELIT.  THERE WAS A LOUD SURGE WITH THE POWER LEVERS IN FLIGHT IDLE.  ACCOMPLISHED A UNEVENTFUL LANDING IN SEA.  MAINTENANCE PERFORMED A TURBULANCE INSPECTION WITH NO DEFECTS NOTED.  ALSO, PERFORMED A GROUND RUN AT 80 PERCENT TORQUE FOR 10 MINUTES.  ALL PARAMETERS WERE NOTED AS NORMAL, NO SURGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
